Birth Control Patch With 2 Week Period

1 Reply Updated



Conversation Starter

Charlie Says:
via mobile

Hi, so for the past 2 months my period has doubled. Is this normal with the patch? Am I taking it wrong and how can I make it stop?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Charlie! How are you?

Yes, that can be a normal side effect of using the contraceptive patch. The FDA lists the other typical side effects as possibly including nausea, dizziness, headache, irritability and PMS-like symptoms.

It it continues past 3 to 4 months, you should consult your doctor, as you may need to try a different contraceptive.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Got my period a week early on birth control
I got my period a week early on birth control, do I continue to use the pack as it is or skip the rest of the blue?! I&#... 1 reply
Stopping periods with Sprintec birth control pill?
Is there any way of stopping or slowing down period with Sprintec? Get annoyed Friday will make 15 days of bleeding &... 3 replies
Missed Period with no intercourse and on birth control
I am on Sprintec birth control, and I am always bad with taking my pills, and this month I have tried to given myself my... 2 replies
birth control period mono-linyah
This past Friday I had a doctor visit and was just given birth control (mono-linyah) for the very first time. At the app... 1 reply
Do birth control pilks shorten periods
I'm on my first day of taking Althea pills. So far I haven't experienced any symptoms like nausea and migraine. ... 1 reply
missed period on birth control
Missed several pills had spotting but no period 8 days late ## You need to see your dr. You may or may not be pregnant. ... 2 replies
light period after birth control
So I haven't had a period for a while and I had to stop birth control and I was wondering is it OK to have a light p... 1 reply
sprinted birth control and no period
I started my sprinted birth control on May 24th and I had intercourse on June 4th. I did miss some pills but after inter... 1 reply
started birth control on second day of period, it stopped
so I started birth control (sprintec) the second day I got my period. I started it Saturday night and took it the next m... 1 reply
tri sprintec birth control for heavy period
I am 37 yrs old my doctor prescribed sprentec to help with my heavy periods due to endometriosis. How long should it tak... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 August 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA